# SDR SWAA2024071211591

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 59,851 hours, 35,850 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT LOWER STOP FITTING CRACKED.<[01] REMOVED FWD SERVICE DOOR AND INSTALLED NEW DOOR UP TO AMM TASK 52-41-00 GALLEY SERVICE DOOR INSTALLATION STEP 3.F.(5)(G);[02] VERIFIED REMOVED FWD SERVICE DOOR AND INSTALLED NEW DOOR UP TO AMM TASK 52-41-00 GALLEY SERVICE DOOR INSTALLATION STEP 3.F.(5)(G);[03] INSTALLED ACCESS PANELS PER AMM 52-41-00 STEP 3.F.(5)(H) AND (I) 1) C).;[04] INSTALLED SERVICEABLE DOOR PER AMM 52-41-00 GALLEY SERVICE DOOR INSTALLATION STEP 3.F.(5)(I)1)C) THROUGH 3G(4)
